VOL. 51 · NO. 6 | December 2021
Front Matter
Rocky Mountain J. Math. 51 (6), (December 2021)
No abstract available
Muhammad Amer Latif
Rocky Mountain J. Math. 51 (6), 1899-1908, (December 2021) DOI: 10.1216/rmj.2021.51.1899
KEYWORDS: Hermite–Hadamard’s inequality, GA-convex function, geometrically quasiconvex function, Hölder’s integral inequality, 26A06, 26A24, 26A51‎, 26A33, 26A36
Ahmed A. El-Deeb, Elvan Akın, Billur Kaymakçalan
Rocky Mountain J. Math. 51 (6), 1909-1918, (December 2021) DOI: 10.1216/rmj.2021.51.1909
KEYWORDS: Mitrinović–Pec̆arić inequality, dynamic inequality, convexity, time scale, 26D10, 26D15, 26E70‎, 34A40
Sonica Anand, Amit Roy
Rocky Mountain J. Math. 51 (6), 1919-1940, (December 2021) DOI: 10.1216/rmj.2021.51.1919
KEYWORDS: circulant graphs, Edge ideals, Betti numbers, Castelnuovo–Mumford regularity, Cohen–Macaulay, Buchsbaum, well-covered, 05C75, 05E40, 05E45, 13D02, 13F55
Mojtaba Bakherad, Monire Hajmohamadi, Rahmatollah Lashkaripour, Satyajit Sahoo
Rocky Mountain J. Math. 51 (6), 1941-1951, (December 2021) DOI: 10.1216/rmj.2021.51.1941
KEYWORDS: Berezin number, Berezin symbol, diagonal operator matrices, off-diagonal part, 47A30, 30E20, 47A12, 47A60
Pintu Bhunia, Kallol Paul
Rocky Mountain J. Math. 51 (6), 1953-1965, (December 2021) DOI: 10.1216/rmj.2021.51.1953
KEYWORDS: numerical radius, norm inequality, Hilbert space, ‎bounded linear operator, operator convex function, 47A12, 47A30
Raushan Buzyakova
Rocky Mountain J. Math. 51 (6), 1967-1971, (December 2021) DOI: 10.1216/rmj.2021.51.1967
KEYWORDS: function spaces in the topology of pointwise convergence, space of ordinals, product spaces, homeomorphism, 54B10, 54C35‎, 54E99
Qinghua Chen
Rocky Mountain J. Math. 51 (6), 1973-1979, (December 2021) DOI: 10.1216/rmj.2021.51.1973
KEYWORDS: Chern–Simons–Higgs type, stability of radial solutions, quadratic form, positive definite, 35Q56, 49J10
Rajendra Dahal, Christopher S. Goodrich
Rocky Mountain J. Math. 51 (6), 1981-2001, (December 2021) DOI: 10.1216/rmj.2021.51.1981
KEYWORDS: convexity, Discrete fractional calculus, Gamma function, sequential difference, numerical approximation, 26A51‎, 33F05, 39A12, 65D15, 65Q20, 39A99, ‎39B62
Goran Djanković, Dragan Ðokić
Rocky Mountain J. Math. 51 (6), 2003-2017, (December 2021) DOI: 10.1216/rmj.2021.51.2003
KEYWORDS: quadratic Dirichlet L-functions, rational function fields, derivatives of L-functions, moments of L-functions, 11M38, 11G20, 11M06, 11M50, 11R58
Sima Hashemi Marghzar, Omid Pourbahri Rahpeyma, Davood Ebrahimi Bagha
Rocky Mountain J. Math. 51 (6), 2019-2029, (December 2021) DOI: 10.1216/rmj.2021.51.2019
KEYWORDS: operator convex function, operator Jensen-type inequality, operator Hermite–Hadamard-type inequality, 46L05, 47A63, 47A64
Sandhya Jain, Alberto Fiorenza, Pankaj Jain
Rocky Mountain J. Math. 51 (6), 2031-2044, (December 2021) DOI: 10.1216/rmj.2021.51.2031
KEYWORDS: Hausdorff operator, Dunkl operator, Dunkl–Hausdorff operator, weighted Lebesgue spaces, 26D10, 26D15, 47B38
Jiří Kaďourek
Rocky Mountain J. Math. 51 (6), 2045-2102, (December 2021) DOI: 10.1216/rmj.2021.51.2045
KEYWORDS: pseudovarieties of finite semigroups, power semigroups of finite semigroups, power pseudovarieties, completely simple semigroups, block groups, aggregates of block groups, relatively free semigroups, semidirect products of semigroups, Mal’cev products of pseudovarieties of semigroups, 20M07, 18B40
Abdul Nadim Khan
Rocky Mountain J. Math. 51 (6), 2103-2114, (December 2021) DOI: 10.1216/rmj.2021.51.2103
KEYWORDS: biskew Lie triple derivations, ∗-derivation, factor von Neumann algebras, 16W25, 46L10
Lingju Kong, Danielle Layne
Rocky Mountain J. Math. 51 (6), 2115-2135, (December 2021) DOI: 10.1216/rmj.2021.51.2115
KEYWORDS: discrete problems, multiple nontrivial solutions, sign-changing solutions, variational methods, Mountain Pass Lemma, the invariant sets of descending flow, 39A27, 39A70
Huanhuan Lu, Yufeng Zhang
Rocky Mountain J. Math. 51 (6), 2137-2145, (December 2021) DOI: 10.1216/rmj.2021.51.2137
KEYWORDS: (2+1)-dimensional Date–Jimbo–Kashiwara–Miwa equation, ∂¯-dressing method, Eigenfunctions, Green functions, 35Axx
Josipa-Pina Milišić, Darko Žubrinić
Rocky Mountain J. Math. 51 (6), 2147-2157, (December 2021) DOI: 10.1216/rmj.2021.51.2147
KEYWORDS: Poisson equation, Weak solution, regularity, singularity, maximally singular weak solution, Hausdorff dimension, box dimension, generalized Cantor set, Stein’s trick, 26A30, 28A75, 28A78
Yoshihiro Mizuta, Tetsu Shimomura
Rocky Mountain J. Math. 51 (6), 2159-2169, (December 2021) DOI: 10.1216/rmj.2021.51.2159
KEYWORDS: Hardy–Sobolev inequality, double phase functionals, 46E30, 26D10, 47G10
Reza Naghipour, Monireh Sedghi
Rocky Mountain J. Math. 51 (6), 2171-2178, (December 2021) DOI: 10.1216/rmj.2021.51.2171
KEYWORDS: ideal topology, integral closure, quasiunmixed ring, quintasymptotic prime, regular ring, symbolic power, 13B22
He-Xia Ni
Rocky Mountain J. Math. 51 (6), 2179-2184, (December 2021) DOI: 10.1216/rmj.2021.51.2179
KEYWORDS: congruence, q-supercongruences, q-Pochhammer symbol, cyclotomic polynomial, 11B65, 05A10, 05A30, 11A07
Özkan Öcalan
Rocky Mountain J. Math. 51 (6), 2185-2194, (December 2021) DOI: 10.1216/rmj.2021.51.2185
KEYWORDS: nabla dynamic equations, nonmonotone, oscillatory solutions, time scale, 34C10, 34N05, 39A12, 39A21
Husheng Qiao, Tingting Zhao, Bijan Davvaz
Rocky Mountain J. Math. 51 (6), 2195-2207, (December 2021) DOI: 10.1216/rmj.2021.51.2195
KEYWORDS: semihypergroup, S-hypersystems, congruence, 06-XX, 06Fxx
Zhanjun Su, Manman Lu, Xi Liu
Rocky Mountain J. Math. 51 (6), 2209-2216, (December 2021) DOI: 10.1216/rmj.2021.51.2209
KEYWORDS: parallel packing, isosceles triangle, right triangle, square, 05B40, 52C15
Hong Yan Xu, Jin Tu, Hua Wang
Rocky Mountain J. Math. 51 (6), 2217-2235, (December 2021) DOI: 10.1216/rmj.2021.51.2217
KEYWORDS: existence, Fermat equation, entire function, partial differential-difference equation, 30D35, 32W50, 35M30, 39A45
Ning Xu, Ze-Hua Zhou
Rocky Mountain J. Math. 51 (6), 2237-2250, (December 2021) DOI: 10.1216/rmj.2021.51.2237
KEYWORDS: difference, Weighted composition operator, α-Bloch space, 47B38, 30H30
Il Yoo, Byoung Soo Kim
Rocky Mountain J. Math. 51 (6), 2251-2268, (December 2021) DOI: 10.1216/rmj.2021.51.2251
KEYWORDS: generalized sequential Feynman integral, generalized sequential Fourier–Feynman transform, translation theorem, Banach algebra 𝒮^, translation invariant generalized sequential Feynman integral, 28C20, ‎46G12
Li Zhang
Rocky Mountain J. Math. 51 (6), 2269-2273, (December 2021) DOI: 10.1216/rmj.2021.51.2269
KEYWORDS: overpartition, congruence, generating function, 05A17, 11P83
Liang Zhao, Chengcui Sun
Rocky Mountain J. Math. 51 (6), 2275-2283, (December 2021) DOI: 10.1216/rmj.2021.51.2275
KEYWORDS: Gradient estimate, finite graphs, Harnack inequality, 53C21, 58J35
Author Index
Rocky Mountain J. Math. 51 (6), 2285-2295, (December 2021) DOI: 10.1216/rmj.2021.51.2285
No abstract available
Back to Top